# SDR FDEA202510031877

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 37,206 hours, 21,078 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION OUT OF ORD, GOT AMBER L/G  DOORS NOT CLOSED ECAM. BOTH GEAR PANELS SHOWED NOSE  GEAR DOOR AMBER DOOR LIGHT ON. COMPLETED ECAM AND  QRH. WE FLEW TO IND AT 260 KIAS. AMBER DOOR LIGHT  REMAINED ON ENTIRE FLIGHT UNTIL GEAR EXTENSION.   JACKED AIRCRAFT FOR NOSE LANDING SWING. SWUNG GEAR MULTIPLE TIMES WITH SYSTEM 1   AND 2 WITH NO INDICATION ISSUES. ON FURTHER INSPECTION FOUND BOTH NLG DOOR UPLOCK   ACTUATOR FREE FALL EXTENSION ONTROL LEVERS OUT OF RIG. RIGGED CONTROL LEVERS ON   BOTH DOORS AND LUBRICATED UPLOCK ACTUATORS. CYCLED NLG MULTIPLE TIMES WITH BOTH   SYSTEM 1 AND 2 AND NO DEFECTS NOTED AT THIS TIME.
